MathSciNet Relay Station
MathSciNet bibliographic data
MR1335651 65M12 (35L65)
Cockburn, B.; Coquel, F.; LeFloch, P. G. Convergence of the finite volume method for multidimensional conservation laws. SIAM J. Numer. Anal. 32 (1995), no. 3, 687–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement